# SDR R61A201911131240

- Difficulty date: October 31, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** IN PASSENGER CABIN, CORROSION LOCATED ON SEAT TRACK REPAIR DOUBLER AT LBL 11" AND FR 19. SEAT TRACK REPLACED SEE AAR TR NRC# 4000696-1000-0136. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
